Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

A UTI, migraines and hot flashes...Oh My!

Posted Mar 01 2010 7:42pm

What a rollercoaster this last week has been! I've gone from doubtful to hopeful to doubtful to hopeful and it keeps going on and on. I want off of this rollercoaster already! I started the Viv.elle estradiol patches on Friday night. My migraine I've had since Saturday is courtesy of the Viv.elle patches I'm sure. I also started having hot flashes this weekend. My progesterone has either reached a level that is starting to produce these heat waves or the combination of these two hormone supplements have caused my body to go into a frenzy. :-) You would have thought that I was going through the change at my desk today. I just kept sitting there fanning myself. I was so HOT!

Wednesday morning is our beta test and I am just so ready to know so that we can move on. We are NOT testing early. We did that once and vowed that we would never do that again. I HATE those stupid pee-pee tests and they don't like me either! :-)

I want to thank all of you from the bottom of my heart for the outpouring of love and support during this cycle. All the comments, well-wishes, prayers, emails and phone calls have meant so much to me. I absolutely would not be able to get through this journey without all of you! Keep praying, please. Wednesday is almost here. :-)

Post a comment
Write a comment: